Still Have Shortness Of Breath
Posted 11 January 2020 - 05:27 AM
A quick update from me. My stomach pains are easing off now thankfully! Although I have a scan booked for February. I am just left with this horrible shortness of breath and an uneasy feeling. I have been using the asthma inhaler the doctor gave me but it's not having any effect.
I have been off Duloxetine almost 7 weeks. Is this likely to still be withdrawal please? It's driving me insane.
Posted 11 January 2020 - 09:20 AM
There are many supplements that may help you relax and lessen the breathing issue. They include, L-Theanine, Lion's Mane Mushroom, CBD, Kratom, Benadryl, melatonin, apple cider vinegar/malic acid, omega 3 and many more. The ebook is full of ideas that people have tried as well as comments from past ,members on those products. I would suggest browsing through it and see if anything is interesting to you.
Posted 11 January 2020 - 10:59 AM
This happened to me, the lung scan can show water on your lungs. No pain to get rid of
It. I mean that it doesn't hurt just in case this is what you have. Non invasion. No fear about it. Probably not that. But it's a possibility. Well know with the scan.love!
Posted 11 January 2020 - 12:19 PM
I had several x rays last year and they showed nothing. Really worried about this now. I think it is also anxiety related.
Posted 11 January 2020 - 02:55 PM
I would not recommend B vitamins unless you have a blood test that shows a deficiency. Especially B6 and Folate can accumulate to toxic amounts easily. Vitamin B6 toxicity is the most common ER toxicity noticed.
Posted 12 January 2020 - 03:40 PM
A question for Fishinghat please.
I have been reading about menopause symptoms on a reputable meno site and it says you can get shortness of breath in meno due to the drop in estrogen, which causes the lungs to dry out. They recommend taking Seabuckthorn oil, which is an Omega 6. They're not selling them but just recommending them for this symptom.
I just wondered if you knew anything about them please FH and whether it would be OK for me to take them during withdrawal.
Posted 12 January 2020 - 05:20 PM
Menopause and postmenopause are both highly associated with breathing difficulties especially during sleep.
Low estrogen levels is associated with dehydration; most notedly vaginal, skin, dry eyes. Dehydration of the lungs is not specifically mentioned in the medical articles but certainly is a possibility.
Estrogen effects the release of vasopressin which in turns controls electrolytes which control fluid levels in the body. Low estrogen, low vasopressin, low electrolytes and dehydration.
Research has shown that lowering of estrogen levels causes slower breathing and a reduction in total air volume moved by the lungs.
Antidepressants like ssri and snri can cause failure of the hormone production. This may is also common in the pssd stage of antidepressant withdrawal.
I would highly recommend that you get your estrogen fractions checked.
Seabuckthorn seed oil reduces blood pressure.
Seabuckthorn causes a DECREASE in fluid levels in the lungs.
Seabuckthorn oil is 30 to 35% Omega 7. Omega 3 30%, Omega 6 35.5% and Omega 9 16%.
Omega 3 does not increase estrogen levels but stimulates estrogen receptors in normal weight individuals. Overweight individuals produce and store more estrogen than normal weight individuals.
I would NOT recommend the seabuckhorm as it can dry out lung tissue.
Posted 12 January 2020 - 05:39 PM
Not sure what to do now. If it is estrogen issues then I need to look at ways of increasing this naturally as I've tried HRT several times before and had problems 😫😭.
Thanks again FH.
Posted 13 January 2020 - 07:51 AM
Having a bad day today. I woke up feeling like someone is sat on my chest and I can't get air in😭. I have been using my asthma inhalers but they're just not doing anything. I drove to work and am here but feel so uncomfortable!
I've got an appointment with the doctor this afternoon so will go through everything with him AGAIN. I know he will think it's just anxiety but this is very different to anything I've felt before. This has got to be withdrawal- 7 weeks off today. I am doing my best to ride out the storm but it's so hard. I really do not want to go back on Duloxetine- does anyone know how long this is likely to last?
On a positive note, my stomach is feeling a lot better so maybe the breathing issue will right itself soon. I really hope so!🤞🙏
Posted 13 January 2020 - 09:23 AM
My goodness... I am really feeling for you right now. It must be frightening and frustrating all at the same time. I really don't know what to say. As Hat has said before, this severity of breathing issue is not normal for withdrawal. We're not saying it is not possible, but we both agree that it needs to be checked out. You really need to exaggerate stuff with your doctor when you go and make him/her understand. They have a duty of care and breathing is bloody important!!
Glad about the stomach though. This has been a couple of days now that it has improved which is great news.
Please let us know what happens at the docs
Posted 13 January 2020 - 09:33 AM
Have got my therapy session after work so I can go and vent to her.
Thanks for your reply.
Posted 13 January 2020 - 09:49 AM
My poor Polly. I wish I was there to comfort you.
Should it help, I have woken up to downstairs neighbour doing repairs, upstairs neighbour having new kitchen installed, council outside cutting down trees and doing the grass, and the building next door continuing is refurbishment works. The noise is UNBEARABLE. It feels like I am being tortured for information.
You won't have permanent damage from the duloxetine, I am sure. But you really need to milk it with the doctor - please! Tell the doc that the panic is spreading over the forum!!
Here for a few more mins before work.
Posted 13 January 2020 - 02:22 PM
However, what you have just said FH gives me hope that it is withdrawal after all. In the meantime I will use the inhalers regularly. Thanks for your replies.
Posted 13 January 2020 - 03:29 PM
and many more.
I know 4 people who were diagnosed with asthma and 3 were able to get heathy again using probiotics.
What is your current dosage of probiotics?
Posted 13 January 2020 - 03:42 PM
I have thought for a long time that it is coming from my gut and have had candida in the past. Interesting.
What's the best dose of probiotic to take and I presume I should still use my inhaler whilst taking them until things shift from the probiotic?
Posted 13 January 2020 - 04:04 PM
Great news from the doctor - that's how it is done.
Before messing with the dose of the PB, give it a while on a post-meal dose as I said yesterday as it will make a difference. I don't want you upping anything to find that it makes you unwell.
But Hat will be the right one to guide you regarding the dose thereafter.
Posted 13 January 2020 - 06:02 PM
The minimum recommended dose is 30 billon and no more than 50 billion. Be aware that taking probiotics with food will weaken the dose as many of the cultures will get incorporated into your waste and pass out of the body BUT this may be a good thing. Going to 20 or 50 billion will allow your good bacteria to out compete with the bad bacteria very quickly and as the bad bacteria die it causes those digestive issues. I would suggest using the 3 billion dose 3 times a day and then every 4 days up the dose by 3 billion until you get near the 30 billion total dose for a day. I would then switch to 15 billion twice a day. This should bring things in order slowly and easily.
Posted 16 January 2020 - 06:59 AM
So I have taken an antihistamine today (Benadryl- which has Acrivastine in in the UK) and it's not doing anything for the shortness of breath. I had an itch throat and nose, so that's why I took it. My asthma inhalers aren't really helping either.
Can I take NAC after I have taken Acrivastine or not please? I am going to follow a Fodmap diet too to see if it helps. Sorry for all the questions but it's really getting me down now.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users